# SDR ASAA1058554

- Difficulty date: November 26, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 14,728 hours, 4,762 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING AND ARRIVAL AT GATE AIRCRAFT WAS STILL PRESSURIZED.  INSPECTED OUTFLOW VALVE FOR DAMAGE AND OBSTRUCTIONS.  VALVE FOUND FULL OPEN NO DEFECTS NOTED.  ACCOMPLISHED PSEU BITE PER FIM 32 09 TASK 801 NO FAULTS LOGGED CURRENT OF HISTORY.  ACCOMPLISHED FIM 21 31 TASK 801 LEFT PRESS CONTROLLER BITE NO FAULTS NOTED.  ACCOMPLISHED FIM 21 321 TASK 801 RIGHT CABIN PRESS CONTROLLER BITE NO FAULTS NOTED.  ACCOMPLISHED M/M 21 31 00 710 801 PRESS SYSTEM MODE TEST.  OPS CHECK NORMAL.  PRESSURIZED A/C WITH APU TO 3 PSI AND DOWN WITH NO FAULTS OR FAILURES NOTED.  A/C OK FOR SERVICE.
